# SDR UALA2010020100380

- Difficulty date: January 30, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 56,268 hours, 8,271 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32907449
- Part serial: 89
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV RIGHT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED, OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.STATUS MSG-3610532 LATCHD ER MODE MSG-3610532 LATCHD ER MODE.  SUPPLEMENTAL DATA UPDATE MSG 36-10532.CHRONIC ITEM. VALVE LOCKED IN THE OPEN POSITION PER MEL. RPL'D RH FAMV. OPS CHECK OKAY.
